# SDR UIEA2019042603961

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,430 hours, 12,119 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Tripped
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER POWER TRANSFER FROM GPU TO AIRCRAFT POWER, APU SHUT DOWN.( RESET ECU FOR APU AMM 49-11-00. OPS CHECK GOOD. )
